Physical Consistency of Fractional
Mathematica balkanica, Tome 18 (2004) no. 3-4, p. 345
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2004_18_3-4_a13,
author = {S. Kempfle and I. Schaefer},
title = {Physical {Consistency} of {Fractional}},
journal = {Mathematica balkanica},
pages = {345},
year = {2004},
volume = {18},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a13/}
}
S. Kempfle; I. Schaefer. Physical Consistency of Fractional. Mathematica balkanica, Tome 18 (2004) no. 3-4, p. 345. http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a13/